MAUDE Adverse Event Report: ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN

ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Model Number DBMNJ0804TL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Bone marrow needle cant handle pressure necessary to penetrate bone, kinks and bends slips away from penetration site does not cut sample property and shatters the bone.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.According to the per, no device was available to be returned for evaluation.However, an image was provided that showed that a used device was bent and the complaint was confirmed.Without the actual device to evaluate, a definitive root cause evaluation could not be accomplished.Since an evaluation of the device was not performed, no corrective action was taken.
 
Event or Problem Description

Brand Name
T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Common Device Name
T-LOK BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14069283
Report Number0001625425-2022-00977
Device Sequence Number14757201
Product Code KNW
UDI-Device Identifier00886333001514
UDI-Public00886333001514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2026
Device Model NumberDBMNJ0804TL
Device Catalogue NumberDBMNJ0804TL
Device Lot Number11387172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date04/10/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown